# SDR HALA2018100200464

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 23,710 hours, 30,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GIRT BAR RETAINER FOR GALLEY SERVICE DOOR BROKEN. REPLACED SERVICE DOOR GIRT BAR RETAINER PER DWG 5961803. DIMENSION CHECKS GOOD.
